# SDR IPXA2025020848485

- Difficulty date: February 8, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149N765314
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: Z100 STR FS 1240 RBL 22 TO RBL 30 FWD FLANGE OF LOWER TEE CHORD HAS SEVERE INTERGRANULAR CORROSION. INSTALLED T-CHORD AN ANGLES ON STR FS 1240 RBL IAW B757-200 SRM 51-40-02 AND SRM 51-70-12-0G-0 DETAIL VIII FIGURE 1 SHEET 7. REVIEWED
